Home
Issues
Current
Archives
Search
Announcements
Editorial Board
About
About the Journal
Journal Policy
Peer-Review
Make a Submission
Paper Promotion
Contact
Register
Login
Vol. 28 No. 1 (2023): Nonlinear Analysis: Modelling and Control
Home
Issues
Current
Archives
Search
Announcements
Editorial Board
About
About the Journal
Journal Policy
Peer-Review
Make a Submission
Paper Promotion
Contact
Register
Login
Register
Login
Home
/
Nonlinear Analysis: Modelling and Control
/
Archives
/
Nonlinear Analysis: Modelling and Control
Vol. 28 No. 1 (2023)
Nonlinear Analysis: Modelling and Control
Published 2023-01-01
Front Matter
Artūras Štikonas
Editorial Board
Abstract views 154 | Article downloads (PDF) 128
1
PDF
Articles
Liru Zhang | Rui Xu
Dynamics analysis of an HIV infection model with latent reservoir, delayed CTL immune response and immune impairment
Abstract views 563 | Article downloads (PDF) 626
1-19
PDF
Wenwen Hou | Lihong Zhang
Radial symmetry of a relativistic Schrödinger tempered fractional p-Laplacian model with logarithmic nonlinearity
Abstract views 226 | Article downloads (PDF) 344
20-33
PDF
Lei Shi | Rongqiang Tang | Xinsong Yang | Jiaxuan Ding | Zhilu Xu | Yingchun Li
Event-triggered dynamic output quantized control for 2-D switched systems
Abstract views 326 | Article downloads (PDF) 328
34-55
PDF
Ayse Nur Altunkaya | Orhan Aydin | Mete Avci
Pulsating flow and heat transfer of power-law fluid in a circular pipe
Abstract views 496 | Article downloads (PDF) 342
56-73
PDF
Buyu Wen | Zhidong Teng | Bing Liu
The stability of a stochastic discrete SIVS epidemic model with general nonlinear incidence
Abstract views 341 | Article downloads (PDF) 448
74-96
PDF
Dimitrios Konstantinides | Remigijus Leipus | Jonas Šiaulys
On the non-closure under convolution for strong subexponential distributions
Abstract views 207 | Article downloads (PDF) 242
97-115
PDF
Donal O'Regan
Maximal elements and equilibria for generalized majorized maps
Abstract views 133 | Article downloads (PDF) 243
116-132
PDF
Xinguang Zhang | Hui Tian | Yonghong Wu | Benchawan Wiwatanapataphee
Existence of positive solutions for third-order semipositone boundary value problems on time scales
Abstract views 304 | Article downloads (PDF) 322
133-151
PDF
Cheng Luo | Guo-Cheng Wu | Lan-Lan Huang
Fractional uncertain differential equations with general memory effects: Existences and alpha-path solutions
Abstract views 965 | Article downloads (PDF) 407
152-179
PDF
×
Username
*
Required
Password
*
Required
Forgot your password?
Keep me logged in
Login
No account?
Register here